MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404262
Medical Device Problem Codes Collapse (1099); Fluid/Blood Leak (1250); Inflation Problem (1310); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3.Date of event: actual event date was unknown; therefore, first day of bsc aware month was selected.
 
Event or Problem Description
It was reported that the pump of this inflatable penile prosthesis (ipp) was sucking flat and had fluid loss.Air was noticed on the pump.The ipp was explanted and replaced.No patient complications reported.

Brand Name
AMS 700 CXR MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21608214
Report Number2124215-2025-15522
Device Sequence Number21198981
Product Code JCW
UDI-Device Identifier00878953003702
UDI-Public00878953003702
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryAS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/10/2016
Device Model Number72404262
Device Catalogue Number72404262
Device Lot Number0902737003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/14/2025
Date Device Manufactured10/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale